Communications in Mathematical Physics

Statistics of shocks in solutions of inviscid Burgers equation

Ya. G. Sinaĭ

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 148, Number 3 (1992), 601-621.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104251046

Mathematical Reviews number (MathSciNet)
MR1181071

Zentralblatt MATH identifier
0755.60105

Subjects
Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]
Secondary: 60H15: Stochastic partial differential equations [See also 35R60] 76B15: Water waves, gravity waves; dispersion and scattering, nonlinear interaction [See also 35Q30] 76L05: Shock waves and blast waves [See also 35L67]

Citation

Sinaĭ, Ya. G. Statistics of shocks in solutions of inviscid Burgers equation. Comm. Math. Phys. 148 (1992), no. 3, 601--621. https://projecteuclid.org/euclid.cmp/1104251046


Export citation